# SDR 99ZZZX375

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Flight Services, repair station BNZR547C
- Aircraft: N9988B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1108
- Engine: Lyc O360F1A6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Shaft
- Condition: Wrong Part
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE OVERHAULED WITH INCORRECT ROCKER SHAFTS INSTALLED ON ALL CYLINDERS.  NOTICED SHAFTS WERE DAMAGING ROCKER COVERS.  UPON FURTHER INSPECTION, DETERMINED THE ROCKER SHAFTS WERE NOT THE CORRECT PART NUMBER, WERE TOO LONG, AND DID NOT CONTAIN THE PLASTIC END CAPS.  ENGINE HAS 1,174.3 TSMOH HOURS.
